# SDR SWIA200820128

- Difficulty date: September 30, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 21,267 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5702 - FORWARD TWO RED EMERGENCY LIGHTS MISSING.  REPLACED TWO RED TRACK LIGHT, EMERGENCY LIGHT ASSEMBLIES.
